# SDR MALA060602

- Difficulty date: November 15, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 21,392 hours, 23,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FRAME, AT FS 292 AND RBL 18.3, IS CORRODED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53108.  REF: EAMS WORK ORDER 214677 TASK 1511, IPM-12 ITEM NR 1.
